Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

September 1992

Volume 659 Papers on General Topology and Applications

Pages viii–xiii, 1–208

    1. Preface (pages viii–x)

      SUSAN ANDIMAF, RALPH KOPPERMAN, PRABUDH RAM MISRA and AARON R. TODD

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32239.x

    2. Conference Participants (pages xi–xiii)

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32240.x

    3. The Finest Splitting Uniformity (pages 1–11)

      I. W. ALDERTON

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32241.x

    4. Isometries between Non–Archimedean Spaces of Continuous Functions (pages 12–17)

      JESÚS ARAUJO and J. MARTINEZ-MAURICA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32242.x

    5. On Cleavability of Topological Spaces over R, Rn, and Rω (pages 18–28)

      ALEXANDER V. ARHANGEL

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32243.x

    6. Recent Results in Pointfree Topology (pages 29–41)

      B. BANASCHEWSKI

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32244.x

    7. On the Existence of Group Topologies, (pages 42–50)

      W. W. COMFORT

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32245.x

    8. ℵ-completeness as E-compactness via the Uniform Dimension (pages 51–56)

      A. DI CONCILIO

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32246.x

    9. On Wallman Spaces and the Lindelöf Property (pages 57–62)

      GEORGE M. EID

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32247.x

    10. Sum and Mapping Theorems for B(D, ω0)-Refinable Spaces (pages 63–67)

      STEPHEN H. FAST

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32248.x

    11. On Free p-Compact Groups (pages 68–76)

      SALVADOR GARCIA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32249.x

    12. Preimages of Spaces Having a Base of Countable Order (pages 78–85)

      E. M. GRABNER

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32250.x

    13. 3 Can Be the Union of Fewer than 2ω-Many Disjoint Arcs (pages 86–88)

      GARY GRUENHAGE

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32251.x

    14. The Fell Topology on C(X) (pages 99–110)

      L̆BICA HOLÁ and R. A. MCCOY

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32253.x

    15. Pseudocompactness, Measurability, and Category in Compact Groups (pages 111–117)

      GERALD L. ITZKOWITZ

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32254.x

    16. Extremally Disconnected Compact Hausdorff Reflection (pages 118–124)

      VINOD KUMAR

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32255.x

    17. Quasi Uniformities Defined by Sets of Neighborhoods (pages 125–137)

      HANS-PETER A. KÜNZI

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32256.x

    18. The Minimal Structures for TA (pages 138–155)

      A. E. McCLUSKEY and S. D. McCARTAN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32257.x

    19. Weak Cardinal Algebras (pages 156–162)

      K. P. S. BHASKARA RAO and R. M. SHORTT

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32258.x

    20. Nonarchimedean Normed Linear Spaces (pages 163–171)

      GUANSHEN REN

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32259.x

    21. Big Sets (pages 172–175)

      NIEL SHELL

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32260.x

    22. Proper Functions with the Baire Property (pages 176–181)

      ANDRZEJ SZYMANSKI

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32261.x

    23. Products of Locally Pseudocompact Topological Groups (pages 182–187)

      F. JAVIER TRIGOS-ARRIETA

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32262.x

    24. Maximal Chains in Function Spaces (pages 188–193)

      REINO VAINIO

      Version of Record online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1992.tb32263.x

SEARCH

SEARCH BY CITATION